# SDR SWAA2020022041564

- Difficulty date: February 10, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF AND IN WELL OF SEAT TRACK CORRODED BETWEEN BS. 480 TO BS. 520, LBL 25.  / R&R SEAT TRACK CROWN PER SRM & DWG.
